Multi-year Author Index for ELA: F

Fakhari, Abbas

Abbas Fakhari and Ali Golmakani
Shadowing property of random linear cocyles.
Electron. J. Linear Algebra 27 (2014) pp. 190-196.

Fallat, Shaun M.

Shaun M. Fallat; Stephen J. Kirkland
Extremizing Algebraic Connectivity Subject to Graph Theoretic Constraints,
Electron. J. Linear Algebra 3 (1998), 48-74.

Shaun M. Fallat; Charles R. Johnson; Ronald L. Smith
The general totally positive matrix completion problem with few unspecified entries,
Electron. J. Linear Algebra 7 (2000), 1-20.

Shaun M. Fallat; Pauline van den Driessche
On matrices with all minors negative,
Electron. J. Linear Algebra 7 (2000), 92-99.

Shaun M. Fallat; Michael J. Tsatsomeros
On the Cayley transform of positivity classes of matrices,
Electron. J. Linear Algebra 9 (2002), 190-196.

Francesco Barioli; Shaun M. Fallat
On two conjectures regarding an inverse eigenvalue problem for acyclic symmetric matrices,
Electron. J. Linear Algebra 11 (2004), 41-50.

Francesco Barioli; Shaun Fallat; Leslie Hogben
A variant on the graph parameters of Colin de Verdiere: Implications to the minimum rank of graphs,
Electron. J. Linear Algebra 13 (2005), 387-404.

Francesco Barioli; Shaun M. Fallat; H. Tracy Hall; Daniel Hershkowitz; Leslie Hogben; Hein van der Holst; Bryan Shader
On the minimum rank of not necessarily symmetric matrices: A preliminary study,
Electron. J. Linear Algebra 18 (2009), 126-145.

Francesco Barioli; Shaun M. Fallat; Lon H. Mitchell; Sivaram K. Narayan
Minimum semidefinite rank of outerplanar graphs and the tree cover number,
Electron. J. Linear Algebra 22 (2011), 10-21.

Michael S. Cavers and Shaun M. Fallat
Allow problems concerning spectral properties of patterns.
Electron. J. Linear Algebra 23 (2012) pp. 731-754.

Shaun M. Fallat and Lon H. Mitchell
Colin de Verdiere parameters of chordal graphs.
Electron. J. Linear Algebra 26 (2013) pp. 49-62.

Bahman Ahmadi, Fatemeh Alinaghipour, Michael S. Cavers, Shaun Fallat, Karen Meagher and Shahla Nasser
Minimum number of distinct eigenvalues of graphs.
Electron. J. Linear Algebra 26 (2013) pp. 673-691.

Fan, Yizheng

Yubin Gao; Yanling Shao; Yizheng Fan
Spectrally arbitrary complex sign pattern matrices,
Electron. J. Linear Algebra 18 (2009), 674-692.

Gui-Dong Yu, Yi-Zheng Fan, and Yi Wang
Quadratic forms on graphs with application to minimizing the least eigenvalue of signless Laplacian over bicyclic graphs.
Electron. J. Linear Algebra 27 (2014) pp. 213-236.

Fang, Li

Li Fang
Linear maps preserving the idempotency of Jordan products of operators,
Electron. J. Linear Algebra 22 (2011), 767-779.

Farber, Miriam

Abraham Berman; Miriam Farber
A lower bound for the second largest Laplacian eigenvalue of weighted graphs.
Electron. J. Linear Algebra 22 (2011), 1179-1184.

Farhadsefat, Raena

Jiri Rohn; Raena Farhadsefat
Inverse interval matrix: A survey,
Electron. J. Linear Algebra 22 (2011), 704-719.

Fayziev, Valeriy

Valeriy Fayziev
On the group GL(2,R[x]),
Electron. J. Linear Algebra 7 (2000), 59-72.

Feng, Xiaoxia

Zhongpeng Yang; Xiaoxia Feng
On a Schur complement inequality for the Hadamard product of certain totally nonnegative matrices,
Electron. J. Linear Algebra 22 (2011), 214-224.

Feng, Zhaosheng

Zhaosheng Feng
Algebraic curve solution for second-order polynomial autonomous systems,
Electron. J. Linear Algebra 8 (2001), 14-25.

Fernandes, Celia

Celia Fernandes, Paulo Ramos and Joao T. Mexia
Crossing balanced and stair nested designs.
Electron. J. Linear Algebra 25 (2012) pp. 22-47.

Fernandes, Rosario

Rosario Fernandes
On the inverse eigenvalue problems: the case of superstars,
Electron. J. Linear Algebra 18 (2009), 442-461.

Ferrante, Augusto

Augusto Ferrante; Harald K. Wimmer
Reachability matrices and cyclic matrices,
Electron. J. Linear Algebra 20 (2010), 95-102.

Ferreira, Carla

Zhongyun Liu, Yulin Zhang, Carla Ferreira and Rui Ralha
Structure-preserving Schur methods for computing square roots of real skew-Hamiltonian matrices.
Electron. J. Linear Algebra 23 (2012) pp. 845-865.

Feuer, Arie

Lihu Berman; Arie Feuer
On perfect conditioning of Vandermonde matrices on the unit circle,
Electron. J. Linear Algebra 16 (2007), 157-161.

Fiedler, Miroslav

Miroslav Fiedler
Ultrametric sets in Euclidean point spaces,
Electron. J. Linear Algebra 3 (1998), 23-30.

Miroslav Fiedler
Matrices and graphs in Euclidean geometry,
Electron. J. Linear Algebra 14 (2005), 51-58.

Foerster, Karl-Heinz

Karl-Heinz Foerster; Bela Nagy
On nonnegative operators and fully cyclic peripheral spectrum,
Electron. J. Linear Algebra 3 (1998), 13-22.

Karl-Heinz Foerster; Bela Nagy
On Spectra of Expansion Graphs and Matrix Polynomials, II,
Electron. J. Linear Algebra 9 (2002), 158-170.

Abraham Berman; Karl-Heinz Foerster
Algebraic connectivity of trees with a pendant edge of infinite weight,
Electron. J. Linear Algebra 13 (2005), 175-186.

Karl-Heinz Foerster; Bela Nagy
Irreducible Toeplitz and Hankel matrices,
Electron. J. Linear Algebra 15 (2006), 274-284.

Fonseca, Carlos M.

Carlos M. Fonseca, Shmuel Friedland, Oskar Maria Baksalary
Preface to Directions in Matrix Theory Conference.
Electron. J. Linear Algebra 24 (2012) 1-2.

Foth, Philip

Philip Foth
Eigenvalues of sums of pseudo-Hermitian matrices,
Electron. J. Linear Algebra 20 (2010), 115-125.

Foxall, Eric

Roderick Edwards, Eric Foxall, and Theodore J. Perkins
Scaling properties of paths on graphs.
Electron. J. Linear Algebra 23 (2012) pp. 966-988.

Frau, Maria Dolores

Victor Alvarez, Jose Andres Armario, Maria Dolores Frau and Felix Guidiel
Embedding cocylic D-optimal designs in cocylic Hadamard matrices.
Electron. J. Linear Algebra 24 (2012) pp. 66-82.

Fricke, Gerd H.

Gerd H. Fricke; Stephen T. Hedetniemi; David P. Jacobs; Vilmar Trevisan
Reducing the Adjacency Matrix of a Tree,
Electron. J. Linear Algebra 1 (1996), 34-43.

Friedland, Shmuel

Shmuel Friedland
Results and open problems in matchings in regular graphs.
Electron. J. Linear Algebra 24 (2012) 18-33.

Shmuel Friedland; Hans Schneider
Spectra of expansion graphs,
Electron. J. Linear Algebra 6 (1999/2000), 2-10.

Shmuel Friedland; Daniel Hershkowitz; Siegfried M. Rump
Positive entries of stable matrices,
Electron. J. Linear Algebra 12 (2004/2005), 17-24.

Shmuel Friedland; Elena Virnik
Nonnegativity of Schur complements of nonnegative idempotent matrices,
Electron. J. Linear Algebra 17 (2008), 426-435.

S. Friedland; V. Mehrmann; A. Miedlar; M. Nkengla
Fast low rank approximations of matrices and tensors,
Electron. J. Linear Algebra 22 (2011), 1031-1048.

Carlos M. Fonseca, Shmuel Friedland, Oskar Maria Baksalary
Preface to Directions in Matrix Theory Conference.
Electron. J. Linear Algebra 24 (2012) 1-2.

Fritzsche, Bernd

Bernd Fritzsche; Bernd Kirstein; Alexander L. Sakhnovich
On a new class of structured matrices related to the discrete skew-self-adjoint Dirac systems,
Electron. J. Linear Algebra 17 (2008), 473-486.

Fujii, Jun Ichi

Sever S. Dragomir, Jun Ichi Fujii and Yuki Seo
Bounds for an operator concave function.
Electron. J. Linear Algebra 26 (2013) pp. 192-200.

Fujimoto, Takao

Takao Fujimoto; Ravindra R. Ranade
Two characterizations of inverse-positive matrices: the Hawkins-Simon condition and the Le Chatelier-Braun principle,
Electron. J. Linear Algebra 11 (2004), 59-65.

Furtado, Susana

Susana Furtado; Fernando C. Silva
On the Characteristic Polynomial of Matrices with Prescribed Columns and the Stabilization and Observability of Linear Systems,
Electron. J. Linear Algebra 4 (1998), 19-31.

Maribel I. Bueno; Susana Furtado
On the exponent of R-regular primitive matrices,
Electron. J. Linear Algebra 17 (2008), 28-47.

Maribel I. Bueno; Susana Furtado
On the gaps in the set of exponents of boolean primitive circulant matrices,
Electron. J. Linear Algebra 20 (2010), 640-660.

M.I. Bueno and S. Furtado
Palindromic linearizations of a matrix polynomial of odd degreee obtained from Fiedler pencils with repetition.
Electron. J. Linear Algebra 23 (2012) pp. 562-577.

Futorny, Vyacheslav

Vyacheslav Futorny, Lena Klimenko, and Vladimir Sergeichuk
Change of the *-congruence canonical form of 2-by-2 matrices under perturbations.
Electron. J. Linear Algebra 27 (2014) pp. 146-154.


Back to ELA home page.